Cross Reference Down

Tunalioglu, N and Erdogan, B (2019). Usability of the Benfordís law for the results of least square estimation. Acta Geodaetica et Geophysica, pp. 1-17.

This work cites the following items of the Benford Online Bibliography:


Ausloos, M, Herteliu, C and Ileanu, B (2015). Breakdown of Benfordís law for birth data. Physica A: Statistical Mechanics and its Applications Volume 419, pp. 736Ė745. ISSN/ISBN:0378-4371. DOI:10.1016/j.physa.2014.10.041. View Complete Reference Online information Works that this work references Works that reference this work
Becker, PW (1982). Patterns in Listings of Failure-Rate and MTTF Values and Listings of Other Data. IEEE Transactions on Reliability 31(2), 132-134. ISSN/ISBN:0018-9529. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Brown, RJC (2005). Benford's Law and the screening of analytical data: the case of pollutant concentrations in ambient air. Analyst 130(9), pp. 1280-1285. ISSN/ISBN:0002-2654. DOI:10.1039/B504462F. View Complete Reference Online information Works that this work references Works that reference this work
Das, RC, Mishra, CS and Rajib, P (2017). Detection of Anomalies in Accounting Data Using Benfordís Law: Evidence from India. Journal of Social Science Studies 4(1), pp. 123-139. DOI:10.5296/jsss.v4i1.9873. View Complete Reference Online information Works that this work references Works that reference this work
Formann, AK (2010). The Newcomb-Benford Law in Its Relation to Some Common Distributions. PLoS ONE 5(5): e10541. DOI:10.1371/journal.pone.0010541. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Jamain, A (2001). Benfordís Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Kossovsky, AE (2014). Benford's Law: Theory, the General Law of Relative Quantities, and Forensic Fraud Detection Applications. World Scientific Publishing Company: Singapore. ISSN/ISBN:978-981-4583-68-8. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2012). The law of the leading digits and the world religions. Physica A: Statistical Mechanics and its Applications, 391 (2012), pp. 792-798. DOI:10.1016/j.physa.2011.09.001. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2014). The Benford law behavior of the religious activity data. Physica A 408, pp. 1-9. DOI:10.1016/j.physa.2014.03.074. View Complete Reference Online information Works that this work references Works that reference this work
Nagasaka, K (1984). On Benford's Law. Annals of the Institute of Statistical Mathematics 36(2), pp. 337-352. ISSN/ISBN:0020-3157. DOI:10.1007/BF02481974. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Sarkar, BP (1973). An Observation on the Significant Digits of Binomial Coefficients and Factorials. Sankhya - The Indian Journal of Statistics Series B 35(3), 363-364. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Whyman, G, Ohtori, N, Shulzinger, E and Bormashenko, E (2016). Revisiting the Benford law: When the Benford-like distribution of leading digits in sets of numerical data is expectable?. Physica A: Statistical Mechanics and its Applications Volume 461, pp. 595-601. DOI:10.1016/j.physa.2016.06.054. View Complete Reference Online information Works that this work references Works that reference this work
Wlodarski, J (1971). Fibonacci and Lucas Numbers tend to obey Benfordís law. Fibonacci Quarterly 9, 87-88. View Complete Reference No online information available Works that this work references Works that reference this work